# SDR 95ZZZX5958

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ameriflight, LLC, repair station HI1R193K
- Aircraft: N9038N
- Make and model: Gulstm 500S
- Aircraft serial: 3050
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 620032506
- Condition: Corroded
- Location: Cast Beam
- Part time: 5,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOUNT CORROSION BETWEEN PLATE AND CAST BEAM ON ALL FOUR SIDES.  AREA BETWEEN PLATE OF BEAM CAN HOLD MOISTURE.  RECOMMEND REMOVE PLATES, CLEAN CORROSION, FILL WITH PRC, AND REASSEMBLE.  REPAIR WILL REQUIRE DER.
